MAUDE Adverse Event Report: ARROW NTERNACIONAL DE CHIHUAHUA S.A. DE C.V. ARROW SINGLE-LUMEN INFUSION CATHETER (SLIC); ACCESSORIES, CATHETER

ARROW NTERNACIONAL DE CHIHUAHUA S.A. DE C.V. ARROW SINGLE-LUMEN INFUSION CATHETER (SLIC); ACCESSORIES, CATHETER
Model Number IPN039999
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 03/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
After several reviews, it was noted that there was an injury during surgery that was a trend.After opening the chest for surgery, the single lumen infusion catheter was noted to be through the inferior aspect of the innominate vein.The line was removed, and the vein was repaired.Fda safety report id # (b)(4).

Brand Name
ARROW SINGLE-LUMEN INFUSION CATHETER (SLIC)
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
ARROW NTERNACIONAL DE CHIHUAHUA S.A. DE C.V.
MX 
MDR Report Key14676367
Report NumberMW5110262
Device Sequence Number14799685
Product Code KGZ
UDI-Device Identifier10801902148091
UDI-Public(01)10801902148091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberIPN039999
Device Catalogue NumberSC-14701
Device Lot Number14F19K0503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight76 KG
Patient RaceWhite